Cohomologie équivariante et descente
Sur la cohomologie équivariante des variétés différentiables, Astérisque no. 215  (1993), p. 5-108
@incollection{AST_1993__215__5_0,
     author = {Duflo, Michel and Vergne, Mich\`ele},
     title = {Cohomologie \'equivariante et descente},
     booktitle = {Sur la cohomologie \'equivariante des vari\'et\'es diff\'erentiables},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {215},
     year = {1993},
     pages = {5-108},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1993__215__5_0}
}
Duflo, Michel; Vergne, Michèle. Cohomologie équivariante et descente, in Sur la cohomologie équivariante des variétés différentiables, Astérisque, no. 215 (1993), pp. 5-108. http://www.numdam.org/item/AST_1993__215__5_0/

[1] M. F. Atiyah et R. Bott. The moment map and equivariant cohomology. Topology, 23 (1984), 1-28.

[2] M. F. Atiyah et F. Hirzebruch. Vector bundles and homogeneous spaces. Amer. Math. Symp., III (1961), 7-38.

[3] M. F. Atiyah et G. B. Segal. The index of elliptic operators II. Ann. Math., 87 (1968), 531-545.

[4] M. F. Atiyah et I. M. Singer. The index of elliptic operators. I. Ann. Math., 87 (1968), 484-530.

[5] M. F. Atiyah et I. M. Singer. The index of elliptic operators. III. Ann. Math., 87 (1968), 546-604.

[6] N. Berline, E. Getzler et M. Vergne. Heat kernels and Dirac operators. Springer-Verlag, Berlin-Heidelberg-New York, 1991.

[7] N. Berline et M. Vergne. Zéros d'un champ de vecteurs et classes caractéristiques équivariantes. Duke Math. Journal, 1983 (50), 539-549.

[8] N. Berline et M. Vergne. The equivariant index and Kirillov character formula. Amer. J. of Math, 107 (1985), 1159-1190.

[9] J.-M. Bismut. Localization formulas, superconnections, and the index theorem for families. Comm. Math. Phys., 103 (1986), 127-166.

[10] J. Block et E. Getzler. Equivariant cyclic homology and equivariant differential forms. A paraître aux Annales de l'Ec. Norm. Sup.

[11] R. Bott et C. Taubes. On the rigidity theorems of Witten. J. of the Amer. Math. Soc., 2 (1989), 137-186.

[12] A. Bouaziz. Sur les caractères des groupes de Lie réductifs non connexes. J. of Functional Analysis, 70 (1987), 1-79.

[13] A. Bouaziz. Intégrales orbitales sur les algèbres de Lie réductives. A paraître à Inventiones Math.

[14] G. E. Bredon. Introduction to compact transformation groups. Academic Press, 1972.

[15] H. Cartan. Notions d'algèbre différentielle; applications aux groupes de Lie et aux variétés où opère un groupe de Lie. In "Colloque de Topologie". C. B. R. M., Bruxelles, (1950), 15-27.

[16] H. Cartan. La transgression dans un groupe de Lie et dans un espace fibré principal. In "Colloque de Topologie". C. B. R. M., Bruxelles, (1950), 57-71.

[17] M. Duflo. Construction de représentations unitaires d'un groupe de Lie. In "Harmonic analysis and group representations" C.I.M.E 1980. Liguori, Napoli, 1982.

[18] M. Duflo, G. Heckman et M. Vergne. Projection d'orbites, formule de Kirillov et formule de Blattner. Mem. Soc. Math. Fr., 15 (1984), 65-128.

[19] M. Duflo et M. Vergne. Orbites coadjointes et cohomologie équivariante. In The orbit method in representation theory. Birkhäuser, Progress in math., 82 (1990), 11-60.

[20] W. Greub, S. Halperin et R. Vanstone. Connections, curvature, and cohomology, vol. III. Academic Press, 1976.

[21] Harish-Chandra. Invariant Eigendistributions on a Semisimple Lie Group. Trans. Amer. Math. Soc., 119 (1965), 457-508.

[22] Harish-Chandra. Discrete series for semi-simple Lie groups I. Acta Math., 113 (1965), 241-318.

[23] Harish-Chandra. Discrete series for semi-simple Lie groups II. Acta Math., 116 (1966), 1-111.

[24] J. Kalkman. BRST model for equivariant cohomology and representatives for the equivariant Thom class. Preprint, Utrecht 1992.

[25] M. Karoubi. Algèbres de Clifford et K-théorie. Ann. Sci. Ec. Norm. Sup., 1 (1968), 161-270.

[26] A. A. Kirillov. Elements of the theory of representations. Grundlehren der mathematische Wissenschaften 220, Springer Verlag, 1976.

[27] V. Mathai et D. Quillen. Superconnections, Thom classes, and equivariant differential forms. Topology, 25 (1986), 85-110.

[28] M. Rais. Distributions homogènes sur des espaces de matrices. Bulletin de la Soc. Math. Fr., Mémoire, 30 (1972), 1-109.

[29] F. Treves. Topological vector spaces, distributions and kernels. Academic Press, 1967.

[30] E. Vasserot. Classes de Segre et multiplicité équivariante. Bulletin de la Soc. Math. Fr., 119 (1991), 463-477.

[31] M. Vergne. Geometric quantization and equivariant cohomology. A paraître dans les proceedings du Congrès Européen.